MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN 24 GA 0.75 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN 24 GA 0.75 IN; INTRAVASCULAR CATHETER
Model Number 383312
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd saf-t-intima¿ safety system with removable prn 24 ga 0.75 in leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter, translated from chinese to english: on may 19, the nurse gave the inpatient an infusion, and the exhaust inspection tube was normal.After the puncture was successful, the 3m transparent applicator was fixed.About 30 minutes later, during the inspection of the infusion process, a little liquid was found on the back of the patient's hand, and the patient carefully observed that there was liquid at the plastic hose of the patient's indwelling needle.After communicating with the patient, it is recommended to re-puncture.The patient and his family members require the tape to be fixed after disinfection, and temporarily retain it after checking for no bleeding.
 
Additional Manufacturer Narrative
H6: investigation summary : our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of leakage at inserter / tubing was not confirmed upon inspection of the photo.Bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.Dhr for this lot was reviewed and there are no internal rejects related to the reported issue by the customer.According to the quality records all the inspections of the sampling plan met the acceptance criteria.
 
Event or Problem Description

Brand Name
BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH REMOVABLE PRN 24 GA 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17205250
Report Number9610847-2023-00158
Device Sequence Number17527880
Product Code FOZ
UDI-Device Identifier30382903833123
UDI-Public(01)30382903833123
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number383312
Device Catalogue Number383312
Device Lot Number2067693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown